# SDR 7AHR2014080841516

- Difficulty date: August 8, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug MD 83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FS 1463 CANT - 1497 AT SKIN SEAMS LT SIDE.  REMOVED CORROSION IN DAMAGED AREAS.  REMOVED STRAPS & SECTION OF SKIN & REPLACED IAW SRM 51-30-5, 53-04-1, & 51-30-2.
